# SDR CVGA20171128001

- Difficulty date: November 24, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N474PC
- Make and model: Cessna 525A
- Aircraft serial: 525A0087
- Aircraft time: 3,355 hours, 2,638 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT WHEN GEAR HANDLE SELECTED UP.  EMERGENCY WAS DECLARED.  OPEN
